# SDR AALA202112140896

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING PANEL EMERGENCY LIGHT ABOVE SEAT ROW 1 IS INOPERATIVE. CORRECTLY CONNECTED POWER AND GROUND WIRES AT EMERGENCY LIGHT 200WL PER AWM 33-51-02.
